Copyright Notice: Copyright (C) Newman K. Lin, Ph.D., PE., The Lin Institute, All rights reserved. If you want to use the information of this document, Please contact Dr. Lin by e-mail: Lin_Institute@yahoo.com
Case Study:  Tubaligation gives young women excessive discharge, excessive wetness and vaginal looseness / enlargement
Reader: 1/17/2011>
I got my tubal ligation done in 2007, I have no sexual feeling and a few times it was painful. I thought by now in 2011 things would be better. I have a lot of discharge in my vagina and it is always wet. This really bothers me, because there is no tightness because of this. Since I got mt tubal ligation my vagina got bigger why?

Dr. Lin: 1/17/2011>
Tubaligation can alternate/degenerate the ovarian function and  bring young women into a pseudo-menopause transition state. 
In your case, it gives you androgen hormone (androstenedione and testosterone) deficiency and excessive progesterone and estrogen. This make your breast, pelvic and vaginal  tissues become tender and loose.  There are a lot of similar cases in
http://www.actionlove.com/extra/tubaligation.htm
You can take ViaPal-hGH-J (3-015), plus Fish Oil 1000 mg 3 times a day and Vitamin D 2000 IU to help you out.
http://www.actionlove.com/mail/herbform.htm